# SDR CA050124013

- Difficulty date: January 17, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 16,466 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Disintegrated
- Location: Mlg
- Stage of operation: TO
- How discovered: V
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

(CAN) UPON ROTATION IN APPROXIMATELY -35 DEGREE CELSIUS THE RT GEAR TIRES BLEW UP CAUSING VIBRATION AND A PULL OF THE RT.  PILOT ABORTED TAKE OFF AND AIRCRAFT WAS TOWED OFF RUNWAY.  THE CAUSE IS LEANING TO THE BELIEF THAT THE MFG (RETREAD) TIRES HAVE A STIFFER SIDEWALL AND THAT AIR PRESSURES WERE NOT MAINTAINED FOR THE ENVIRONMENT THAT THEY WERE FLYING TO INSTEAD OF THE ENVIRONMENT THAT THEY WERE LEAVING FROM.
